RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1989, Volume 25, Number 11, Pages 1925–1932 (Mi de7005)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

Nonlinear differential equations in a class of functions of bounded variation

A. N. Sesekin

Institute of Mathematics and Mechanics, Ural Branch of the AS of USSR

Full text: PDF file (986 kB)

English version:
Differential Equations, 1989, 25:11, 1356–1361

Bibliographic databases:
UDC: 517.911
Received: 15.04.1988

Citation: A. N. Sesekin, “Nonlinear differential equations in a class of functions of bounded variation”, Differ. Uravn., 25:11 (1989), 1925–1932; Differ. Equ., 25:11 (1989), 1356–1361

Citation in format AMSBIB
\Bibitem{Ses89}
\by A.~N.~Sesekin
\paper Nonlinear differential equations in a class of functions of bounded variation
\jour Differ. Uravn.
\yr 1989
\vol 25
\issue 11
\pages 1925--1932
\mathnet{http://mi.mathnet.ru/de7005}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1034099}
\transl
\jour Differ. Equ.
\yr 1989
\vol 25
\issue 11
\pages 1356--1361


Linking options:
  • http://mi.mathnet.ru/eng/de7005
  • http://mi.mathnet.ru/eng/de/v25/i11/p1925

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Ya. Derr, D. M. Kinzebulatov, “Dynamical generalized functions and the multiplication problem”, Russian Math. (Iz. VUZ), 51:5 (2007), 32–43  mathnet  crossref  mathscinet  zmath
    2. B. M. Miller, E. Ya. Rubinovich, “Discontinuous solutions in the optimal control problems and their representation by singular space-time transformations”, Autom. Remote Control, 74:12 (2013), 1969–2006  mathnet  crossref  isi
  • Number of views:
    This page:86
    Full text:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020